MAUDE Adverse Event Report: CYNOSURE LLC VECTUS

CYNOSURE LLC VECTUS
Model Number 105-3500-000
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Site confirmed there was no patient injury involved.Service was unable to duplicate issue.The device history record confirms that the product passed, and met all requirements before releasing.Due to the site reporting the device firing on its own, this event is an aro (accidental radiation occurrence), and therefore, reportable.
 
Event or Problem Description
Customer reported that the device's handpiece fired on its own.No foot pedal was plugged in.

Brand Name
VECTUS
Common Device Name
VECTUS
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
MDR Report Key10690818
Report Number1222993-2020-00018
Device Sequence Number304019
Product Code GEX
UDI-Device Identifier00841494100124
UDI-Public(01)00841494100124(11)180117
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K120622
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number105-3500-000
Device Catalogue Number105-3500-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1